MAUDE Adverse Event Report: DEROYAL INDUSTRIES, INC. BASIC LAP PACK; LAPAROSCOPY KIT

DEROYAL INDUSTRIES, INC. BASIC LAP PACK; LAPAROSCOPY KIT
Model Number 89-10501
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2023
Type of Reportable Event Malfunction
Event or Problem Description
Hole in pack prior to opening, suction punctured through outer packaging.
 
Additional Manufacturer Narrative
A user facility medwatch report (#4913020000-2023-8004) was received on 02/26/2024 reporting hole in pack prior to opening, suction punctured through outer packaging.The actual sample was not returned for evaluation and no lot number was provided.Root cause: possibly rough handling, during casing, or shipping from an unknown source.The following corrective actions have been taken by deroyal: this issue has been reviewed with the room supervisors due to no lot number being provided.Additional guidance was given to manufacturing to indicate that this product has had a report of hole in back table cover to increase scrutiny during the assembly and casing process.An inventory check of the tray was made by deroyal, a total of 8 trays of the 89-10501 lot 60124321 were inspected, and no discrepancies were identified during the inspection.This investigation is complete at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.

Brand Name
BASIC LAP PACK
Common Device Name
LAPAROSCOPY KIT
Manufacturer (Section D)
DEROYAL INDUSTRIES, INC.
1501 east central avenue
lafollette TN 37766
Manufacturer (Section G)
DEROYAL INDUSTRIES, INC.
1501 east central avenue
lafollette TN 37766
Manufacturer Contact
melissa logsdon
200 debusk lane
powell, TN 37849
8653626157
MDR Report Key18954115
Report Number3005011024-2024-00007
Device Sequence Number7085205
Product Code FDE
UDI-Device Identifier00749756363105
UDI-Public00749756363105
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
ENFDISC
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number89-10501
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/26/2024
Initial Report FDA Received Date03/21/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown